# SDR QXEA200701408

- Difficulty date: September 6, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 14,782 hours, 10,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317631
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - MAIN CABIN DOOR OUTER HANDLE HAS A 1/2 INCH CRACK IN THE CIRCULAR BOSS (KEYHOLE REINFORCEMENT AREA).  MAINTENANCE REPLACED THE MAIN CABIN DOOR OUTER HANDLE IAW AMM 52-11-03-400-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
